# SDR AALA20110723GSW01

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 2,635 hours, 983 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Split
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT MIA-DCA. CREW REPORTED FLAP DISAGREE/LEADING EDGE FLAP TRANSIT LIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  CHANGED ALL FOUR MAIN LANDING GEAR TIRES AS WELL AS ALL FOUR BRAKES DUE TO HIGH ENERGY STOP.  FOUND NEEDLES SPLIT ON FLAP INDICATOR.  REPLACED INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
